RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pukal'skii, I D

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:911
Abstract pages:422
Full texts:206

http://www.mathnet.ru/eng/person43354
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:pukalskyi.ivan-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/203648

Publications in Math-Net.Ru
2003
1. I. D. Pukal'skii, “Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations”, Differ. Uravn., 39:6 (2003),  777–787  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 817–829
2001
2. I. D. Pukal'skii, “The Oblique Derivative Problem for a Nonuniformly Parabolic Equation”, Differ. Uravn., 37:12 (2001),  1637–1645  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1720–1730
1998
3. I. D. Pukal'skii, “On the Green function of a nonlocal boundary value problem with degenerations”, Differ. Uravn., 34:6 (1998),  838–840  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 837–840
1980
4. M. I. Matiichuk, I. D. Pukal'skii, “A problem with directional derivative for degenerate parabolic equation”, Mat. Zametki, 28:4 (1980),  533–544  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 727–733  isi
1977
5. I. D. Pukal'skii, “Estimates of solutions of parabolic equations degenerating on the boundary of a domain”, Mat. Zametki, 22:4 (1977),  553–560  mathnet  mathscinet  zmath; Math. Notes, 22:4 (1977), 799–803

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020